MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient (pt) has been having some problems with their back.The caller reported that the dbs devices are not working and they want to know if that is causing the back problems.The chiropractor thinks there is a chance that the brain controls the movements and balance and that maybe that could be affecting the back.The caller noted that their body leans way to the left and they are wondering if that is causing the issues they are having in their back." the caller also noted that they had heart surgery about 2 years ago and after the heart surgery, they noticed that they were having a hard time getting the generators charged, so they were only charging them up partially.Agent asked the caller if they are charged and on.The caller reported that one side was recently charged to 100% but they are not sure if it is on because they do not know how to do that.Agent explained that if they were allowed to discharge, therapy would be off and it would have to manually turn back on again.The caller will charge up the devices and call for help confirming or turning them on.The caller sees the healthcare provider (hcp) on april 27th and they will discuss replacements.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25060141
Report Number3004209178-2026-07585
Device Sequence Number21188896
Product Code OLM
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)120914
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
H050003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2012
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured10/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale